All Propecia users,,, come here please !!! - Page 2 - BaldTruthTalk.com

View Poll Results: Since you have used the drug, have you seen any sexual side effects?

Voters
90. You may not vote on this poll
  • Yes, I have seen some sort of sexual side effects

    39 43.33%
  • No, everything is fine

    51 56.67%
+ Reply to Thread
Page 2 of 15 FirstFirst 1 2 3 4 12 ... LastLast
Results 11 to 20 of 148
  1. #11
    Junior Member
    Join Date
    May 2011
    Posts
    12

    Default

    I've been on finasteride for 14 years now (I am 41 now). I took Propecia then moved to Proscar with splitting tablets into quarters. It has held my hairloss at bay - though not much re-growth. I have had no sexual side effects. Between life happening I skip one or two days a week.

  2. #12
    Senior Member
    Join Date
    Jan 2011
    Posts
    164

    Default

    Quote Originally Posted by PropeciaVictim View Post
    It is very unlikely that your decrease in sex drive was caused by your girlfriend, especially since you no longer have morning erections. Try some internet material or any other source to see if the potential is still there. If your sex drive has been decreased across the board, I would seriously recommend stop taking the drug.

    At around the 6 month mark I lost my morning erections and while I was still generally functional at that point within the next 3 weeks I became completely impotent.

    Hopefully you will take this as a serious warning since my side effects have not since reversed after more than a year.
    Well when I watch porn I get an erection and masturbate. Just my imagination doesn't work anymore.

  3. #13
    Senior Member
    Join Date
    Oct 2010
    Posts
    108

    Default

    Been on propecia for 5 years, early twenties..

    Initially i experienced what i tht was sexual side effects.. but over the last 2 yrs i have no problems whatsoever..

    coincidentally or not, the drug has stopped working and im thinking of upping the dosage..

    In addition i just had a knee operation and im worried the lack of dht is causing me to heal slower..

    In summary however, i still have a fair amount of hair, this is directly due to the drug..

  4. #14
    Inactive
    Join Date
    Apr 2011
    Posts
    97

    Default

    Quote Originally Posted by kanyon View Post
    Well when I watch porn I get an erection and masturbate. Just my imagination doesn't work anymore.
    It sounds like it is likely caused by the Propecia but at its current state it is not so bad. The symptoms expand beyond just a lack of attraction to your girlfriend (since your imagination is inhibited) but you would know best.

    If you think it is caused by the Propecia I would consider the situation closely since you are at higher risk for developing persisting side effects.

  5. #15
    Senior Member
    Join Date
    Dec 2008
    Posts
    156

    Default

    PropeciaVictim, now I have read everything! The fact that Kanyon is able to enjoy porn means that he has zero or negligible physical side effects. He might have some anxiety which doesn't allow him to be fully aroused without more stimulus, but thatís a classic sign of performance anxiety which his probably caused by the fear of not being able to achieve an erection. To claim that Kanyon has symptoms of anything except perhaps performance anxiety is ridiculous! You are not helping him by making him think that his situation will only get worse. Who are you to say that he is at a higher risk of persistent side effects?

  6. #16
    Senior Member
    Join Date
    Aug 2011
    Posts
    151

    Default

    My imagination hasn't worked for me since I first had access to porn, sometime in my teens. I just don't want to use my imagination anymore, specially after experiencing the real thing.

    Quote Originally Posted by kanyon View Post
    Well when I watch porn I get an erection and masturbate. Just my imagination doesn't work anymore.

  7. #17
    Inactive
    Join Date
    Apr 2011
    Posts
    97

    Default

    Quote Originally Posted by Zao View Post
    PropeciaVictim, now I have read everything! The fact that Kanyon is able to enjoy porn means that he has zero or negligible physical side effects. He might have some anxiety which doesn't allow him to be fully aroused without more stimulus, but that’s a classic sign of performance anxiety which his probably caused by the fear of not being able to achieve an erection. To claim that Kanyon has symptoms of anything except perhaps performance anxiety is ridiculous! You are not helping him by making him think that his situation will only get worse. Who are you to say that he is at a higher risk of persistent side effects?
    You are intellectually clueless. I will elaborate why in the following points:

    1. Kanyon was able to function perfectly in prior times with his girlfriend. You can ask him to verify, but I seriously doubt he developed 'performance anxiety' well into his relationship with his girlfriend, at which point they would be expected to be very comfortable with each other.

    2. The loss of morning erections is a serious concern along with a lack of stimulation from his imagination. If it was only with his girlfriend and in no other regard, it would be reasonable attribute the cause to his girlfriend. However, there are other factors that show it is not due to his girlfriend or performance anxiety.

    3. I said his side effects sounded pretty moderate and that he should personally consider the cause since he could figure it out better than any other person. It sounds like the factors line up to be Propecia but only he can verify. IF - (emphasis on the contingency) he determines they are caused by Propecia, the risks are certainly not worth it to stay on the drug but he is free to make that decision himself. Obviously, people that get side effects from Propecia are more likely to develop permanent consequences than those who tolerate the medication well.

    A+ to you Zao. Btw, I can still 'enjoy' pornography but it is a far cry from the level of enjoyment that I used to be able to attain. You seem to have a problem distinguishing grey area from black and white examples.

  8. #18
    Member
    Join Date
    May 2011
    Posts
    77

    Default

    Yes, i have severe side effects that continue after discontinuation of propecia 1 year ago....it is so humillant...

  9. #19
    Senior Member
    Join Date
    Jan 2011
    Posts
    164

    Default

    I think having a decent head of hair is more important than being able to have sex.

    If I was bald I wouldn't be able to get a girl in bed anyway.

    Also, just thought it was worth nothing that I met my girlfriend exactly a year ago (in early September). I lost a lot of hair from November to February after Regaine stopped working for me. I started using Proscar in February (which I'm not sure is working) and my sex drive did go down although we did have fairly rigorous sex occassionally. But before I started Proscar I constantly had a nagging erection prodding her and waiting for her to wake up in the morning.

    She moved to another country in June (which was planned before she met me) so we dated for about 9 months and are currently having a long distance type of relationship. I may be visiting her next month.

    If Proscar ruined my sex drive would I stop perving at girls and trying to date them? Because I recently flirted heavily with a female work colleague and the thought of bedding her excited me very much.

  10. #20
    Senior Member
    Join Date
    Aug 2011
    Posts
    151

    Default

    If anyone has a normal erection whatching porn, and masturbates with the usual orgasm and ejaculation, there is no way he has any sexual problems.

    Generally speaking not being able to reach an erection for a particular person you've been with for sometime is perfectly alright. As long as you're fine doing it alone. It happens to married couples all the time, and they stop having regular sex, which is why there is all sorts of councilling to get their sex life back. You're basically trying to get it up, for someone you aren't attracted to. We're not sex deprived animals that can get it up, for anything that moves. Atleast I can't unless I am attracted to the person.

    I am not an expert on nocturnal errections, but it happens to me when I am getting late and have to wake up abruptly. In contrast to when I was in my teens and would get it every morning.

Similar Threads

  1. Replies: 7
    Last Post: 10-19-2011, 01:29 PM
  2. Just started propecia..questions for users
    By coldroses in forum Hair Loss Treatments
    Replies: 8
    Last Post: 05-18-2011, 11:50 PM
  3. Propecia users please help!
    By balding23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 04-07-2011, 11:23 AM
  4. The hat problem for Toppik, etc. users.
    By Infinity in forum Women's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 03-08-2011, 09:27 AM
  5. Hairmax laser comb users or past users
    By simonsays86 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-29-2010, 08:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Platlete Rich Plasma for hips
06-07-2018 12:30 AM
by debbru
Last Post By zoey
Today 07:53 AM
Best PRP treatment provider in Manhattan/NYC
06-10-2017 03:05 PM
by shepa06
Last Post By zoey
Today 07:51 AM
Combining PRP and Stem Cell therapies
12-10-2020 01:44 PM
Last Post By zoey
Today 07:47 AM
Help in choosing a treatment?
Today 07:27 AM
Last Post By TheodoreHill
Today 07:27 AM